MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. FREMAP ELECTRODE; SURGICAL NERVE STIMULATOR/LOCATOR

AD-TECH MEDICAL INSTRUMENT CORP. FREMAP ELECTRODE; SURGICAL NERVE STIMULATOR/LOCATOR
Catalog Number DCNE-01X
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2019-00018 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occured, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.
 
Event or Problem Description
On december 14, 2018, ad-tech received a customer complaint indicating that before implantation it was noticed that a platinum disk was coming loose from the silicone housing of an electrode.The electrode was not placed and there was no injury to the patient.

Brand Name
FREMAP ELECTRODE
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
MDR Report Key9644402
Report Number2183456-2019-00018
Device Sequence Number1367791
Product Code ETN
UDI-Device Identifier90841823108480
UDI-Public(01)90841823108480(17)190801(10)0109203208140650
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue NumberDCNE-01X
Device Lot Number208140650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;